آمار

تعداد نشریات24
تعداد شماره‌ها862
تعداد مقالات7,672
تعداد مشاهده مقاله13,663,778
تعداد دریافت فایل اصل مقاله11,738,790
Golbabai, A., Saeedi, A.. (1394). An investigation of Radial Basis Function approximation methods with Application in Dynamic Investment Model. , 39(2), 221-231. doi: 10.22099/ijsts.2015.3022
A. Golbabai; A. Saeedi. "An investigation of Radial Basis Function approximation methods with Application in Dynamic Investment Model". , 39, 2, 1394, 221-231. doi: 10.22099/ijsts.2015.3022
Golbabai, A., Saeedi, A.. (1394). 'An investigation of Radial Basis Function approximation methods with Application in Dynamic Investment Model', , 39(2), pp. 221-231. doi: 10.22099/ijsts.2015.3022
Golbabai, A., Saeedi, A.. An investigation of Radial Basis Function approximation methods with Application in Dynamic Investment Model. , 1394; 39(2): 221-231. doi: 10.22099/ijsts.2015.3022


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب